Nonlinear plane waves in a long-wavelength. convection model

AM Mancho, H Herrero, L Vaquez, S Hoyas

Research output: Contribution to journalArticle (Academic Journal)

Translated title of the contributionNonlinear plane waves in a long-wavelength. convection model
Original languageEnglish
Pages (from-to)2867 - 2874
JournalInternational Journal of Bifurcation and Chaos
Volume11
Publication statusPublished - 2001

Cite this

Mancho, AM., Herrero, H., Vaquez, L., & Hoyas, S. (2001). Nonlinear plane waves in a long-wavelength. convection model. International Journal of Bifurcation and Chaos, 11, 2867 - 2874.